# SDR 2005FA0000062

- Difficulty date: December 22, 2004
- Submitted: January 28, 2005
- Operation: General aviation
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- Engine: Garrtt TPE33111U
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Rig
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON IN FLIGHT, CREW DESCENDED AND DEPRESSURIZED, AND THE LIGHT WENT OUT.  CREW LANDED AT CLOSEST AIRPORT.  FOUND CARGO DOOR HANDLE NOT COMPLETELY STOWED WHEN CHECK AT ARRIVAL.  INSPECTED CARGO DOOR AND LATCHES, CLEANED AND LUBED SWITCHES.  DOOR OPS CHECK GOOD.  NO FURTHER PROBLEMS NOTED WITH THE DOOR. (NM05200502388) (K)
